| Model Number |
24950L |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was associated in a house fire.No troubleshooting taken.The monitor was replaced and the remote monitor return status was unknown.No patient complications have been reported as a result of this event.